Skip to content

Research at St Andrews

Mixed moments and local dimensions of measures

Research output: Contribution to journalArticle

Author(s)

School/Research organisations

Abstract

We analyse the asymptotic behaviour of the mixed moments of Borel probability measures on [0,1]d. In particular, we prove that the asymptotic behaviour of the mixed moments of a measure is intimately related to the local dimensions of the measure.
Close

Details

Original languageEnglish
Pages (from-to)45-56
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume441
Issue number1
Early online date31 Mar 2016
DOIs
Publication statusPublished - 1 Sep 2016

    Research areas

  • Mixed moments of measures, Local dimension

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. On the rate of convergence of ((||ƒ||p)¦(||ƒ||∞))p as p →∞

    Olsen, L. O. R., Feb 2019, In : Mediterranean Journal of Mathematics. 16, 10 p., 11.

    Research output: Contribution to journalArticle

  2. On average Hewitt-Stromberg measures of typical compact metric spaces

    Olsen, L., 24 Jan 2019, In : Mathematische Zeitschrift. First Online, 25 p.

    Research output: Contribution to journalArticle

  3. On the average box dimensions of graphs of typical continuous functions

    Adam-Day, B., Ashcroft, C., Olsen, L., Pinzani, N., Rizzoli, A. & Rowe, J., Dec 2018, In : Acta Mathematica Hungarica. 156, 2, p. 263-302 40 p.

    Research output: Contribution to journalArticle

  4. Average distances between points in graph-directed self-similar fractals

    Olsen, L. & Richardson, A., 27 Aug 2018, In : Mathematische Nachrichten. Early View, 25 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Marstrand's Theorem revisited: projecting sets of dimension zero

    Beresnevich, V., Falconer, K., Velani, S. & Zafeiropoulos, A., 15 Apr 2019, In : Journal of Mathematical Analysis and Applications. 472, 2, p. 1820-1845 26 p.

    Research output: Contribution to journalArticle

  2. A Hölder-type inequality on a regular rooted tree

    Falconer, K. J., 15 Mar 2015, In : Journal of Mathematical Analysis and Applications. 423, 2, p. 913-923 11 p.

    Research output: Contribution to journalArticle

  3. A note on the 1-prevalence of continuous images with full Hausdorff dimension

    Fraser, J. M. & Hyde, J. T., 2015, In : Journal of Mathematical Analysis and Applications. 421, 2, p. 1713-1720 8 p.

    Research output: Contribution to journalArticle

ID: 241651042

Top